Détail de la notice
Titre du Document
Global aspects of light cone cuts
Auteur(s)
KOZAMEH C. ; LAMBERTI P. W. ; REULA O.
Résumé
The global behavior of light cone cuts at null infinity, i.e., the intersection of light cones of interior point, with null infinity, is investigated. In particular, it is shown that the topological structure of these cuts, for the case of an asymptotically flat space-time, is very simple. The nature of the light cone cuts singularities is also analyzed. Generically, only two different types of singularities occur and their local description is given
Editeur
American Institute of Physics
Identifiant
ISSN : 0022-2488 CODEN : JMAPAQ
Source
Journal of mathematical physics A. 1991, vol. 32, n° 12, pp. 3423-3426 [bibl. : 8 ref.]
Langue
Anglais
Pour les membres de la communauté du CNRS, ce document est autorisé à la reproduction à titre gratuit.
Pour les membres des communautés hors CNRS, la reproduction de ce document à titre onéreux sera fournie sous réserve d’autorisation du Centre Français d’exploitation du droit de Copie.

Pour bénéficier de nos services (strictement destinés aux membres de la communauté CNRS (Centre National de la Recherche Scientifique), de l'ESR français (Enseignement Supérieur et Recherche), et du secteur public français & étranger) :